Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008 (2008), Article ID 687815, 10 pages
http://dx.doi.org/10.1155/2008/687815
Research Article

Convergence to Common Fixed Point for Generalized Asymptotically Nonexpansive Semigroup in Banach Spaces

School of Mathematics and Statistics, Southwest University, Chongqing 400715, China

Received 13 May 2008; Accepted 14 August 2008

Academic Editor: Nils Ackermann

Copyright © 2008 Yali Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yali Li, Jianjun Liu, and Lei Deng, “Convergence to Common Fixed Point for Generalized Asymptotically Nonexpansive Semigroup in Banach Spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 687815, 10 pages, 2008. doi:10.1155/2008/687815